# SDR COMA0110040

- Difficulty date: March 6, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- Aircraft time: 22,059 hours, 23,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 930
- Condition: Discharged
- Location: Cabin
- Part time: 16,378 hours, 16,877 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS ARE INOPERABLE.  REPLACED EMERGENCY BATTERY.
